Alert archive / Ohio / Flood Watches in 2011

Flood Watch 7, NWS Cleveland, OH

May 13, 201118 counties in Ohio

NWS Cleveland, OH issued this flood watch at May 13, 2011, 9:27 AM EDT for 18 counties in Ohio. It took effect at May 13, 2011, 12:00 PM EDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
May 13, 2011, 9:27 AM EDT (13:27 UTC)
In effect from
May 13, 2011, 12:00 PM EDT
Expired
May 13, 2011, 11:02 PM EDT
In force
11 hr
Issued by
NWS Cleveland, OH
Flood severity
None

Counties Ashland County, OH, Ashtabula County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lake County, OH, Lorain County, OH, Mahoning County, OH, Medina County, OH, Portage County, OH, Richland County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH

The radar

The Cleveland radar (KCLE), 32 km from the middle of the area, began a volume at 13:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 1.5 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2011-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 205 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2011-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
205 J/kg
Mixed-layer CIN
-131 J/kg
Mixed-layer LCL
1018 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

475 
WGUS61 KCLE 131327
FFACLE

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
927 AM EDT FRI MAY 13 2011

...THREAT FOR HEAVY RAIN AND FLOODING INCREASES THIS AFTERNOON AND TONIGHT...

SHOWERS ARE LIKELY AGAIN TODAY ACROSS THE AREA AS A WARM AND MOIST
AIRMASS LINGERS OVER THE REGION. ANY STORMS THAT DEVELOP LATER
TODAY WILL BE SLOW MOVING AND EFFICIENT RAIN MAKERS WITH HIGH
RAINFALL RATES. THE WATCH IS IN EFFECT FOR THE MOST VULNERABLE
PARTS OF THE REGION THAT SAW HEAVY RAIN YESTERDAY...MAINLY CENTRAL AND 
EASTERN OHIO. THE GROUND IS ALREADY SATURATED IN THESE AREAS...SO
ANY ADDITIONAL RAINFALL WILL RUNOFF IMMEDIATELY.

OHZ009>014-019>023-029>033-038-047-089-140130-
/O.NEW.KCLE.FA.A.0007.110513T1600Z-110514T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-HURON-MEDINA-
SUMMIT-PORTAGE-TRUMBULL-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
HOLMES-KNOX-ASHTABULA LAKESHORE-
INCLUDING THE CITIES OF...SANDUSKY...LORAIN...CLEVELAND...
MENTOR...CHARDON...JEFFERSON...NORWALK...MEDINA...AKRON...
RAVENNA...WARREN...MANSFIELD...ASHLAND...WOOSTER...CANTON...
YOUNGSTOWN...MILLERSBURG...MOUNT VERNON...ASHTABULA
927 AM EDT FRI MAY 13 2011

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL OHIO AND NORTHEAST 
 OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO...
 ASHLAND...ERIE OH...HURON...KNOX...LORAIN AND RICHLAND. IN 
 NORTHEAST OHIO...ASHTABULA INLAND...ASHTABULA LAKESHORE...
 CUYAHOGA...GEAUGA...HOLMES...LAKE...MAHONING...MEDINA...
 PORTAGE...STARK...SUMMIT...TRUMBULL AND WAYNE.

* THROUGH LATE TONIGHT

* RAINFALL RATES OF OVER AN INCH PER HOUR ASSOCIATED WITH ANY SLOW 
  MOVING THUNDERSTORMS WILL PRODUCE RAPID RUNOFF. THIS RUNOFF OVER
  AREAS ALREADY SATURATED GROUND FROM RECENT RAIN WILL PRODUCE FLOODING
  AND POSSIBLY FLASH FLOODING. 

* RAINFALL AMOUNTS WILL AVERAGE A HALF TO ONE INCH...HOWEVER LOCALIZED
  RAINFALL AMOUNTS OF OVER TWO INCHES IS POSSIBLE IN HEAVIER STORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES

&&

$$
2 follow-up statements
958 
WGUS61 KCLE 132139
FFACLE

FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
539 PM EDT FRI MAY 13 2011

...THREAT FOR HEAVY RAIN AND FLOODING WILL CONTINUE INTO THE
EVENING AT SOME LOCATIONS...

ANY STORMS THAT DEVELOP THIS EVENING WILL BE SLOW MOVING AND
EFFICIENT RAIN MAKERS WITH HIGH RAINFALL RATES. THE WATCH IS IN
EFFECT FOR THE MOST VULNERABLE PARTS OF THE REGION THAT SAW HEAVY
RAIN YESTERDAY...MAINLY CENTRAL AND EASTERN OHIO. THE GROUND IS
ALREADY SATURATED IN THESE AREAS...SO ANY ADDITIONAL RAINFALL WILL
RUNOFF IMMEDIATELY.

OHZ009>014-019>023-029>033-038-047-089-140545-
/O.CON.KCLE.FA.A.0007.000000T0000Z-110514T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-HURON-MEDINA-
SUMMIT-PORTAGE-TRUMBULL-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
HOLMES-KNOX-ASHTABULA LAKESHORE-
INCLUDING THE CITIES OF...SANDUSKY...LORAIN...CLEVELAND...
MENTOR...CHARDON...JEFFERSON...NORWALK...MEDINA...AKRON...
RAVENNA...WARREN...MANSFIELD...ASHLAND...WOOSTER...CANTON...
YOUNGSTOWN...MILLERSBURG...MOUNT VERNON...ASHTABULA
539 PM EDT FRI MAY 13 2011

...FLOOD WATCH REMAINS IN EFFECT UNTIL 2 AM EDT SATURDAY...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTH CENTRAL OHIO AND NORTHEAST OHIO...INCLUDING 
 THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO...ASHLAND...ERIE 
 OH...HURON...KNOX...LORAIN AND RICHLAND. IN NORTHEAST OHIO...
 ASHTABULA INLAND...ASHTABULA LAKESHORE...CUYAHOGA...GEAUGA...
 HOLMES...LAKE...MAHONING...MEDINA...PORTAGE...STARK...SUMMIT...
 TRUMBULL AND WAYNE.

* UNTIL 2 AM EDT SATURDAY

* RAINFALL RATES OF OVER AN INCH PER HOUR ASSOCIATED WITH ANY 
 SLOW MOVING THUNDERSTORMS WILL PRODUCE RAPID RUNOFF. THIS 
 RUNOFF OVER AREAS ALREADY SATURATED GROUND FROM RECENT RAIN 
 WILL PRODUCE FLOODING AND POSSIBLY FLASH FLOODING. 

* RAINFALL AMOUNTS WILL AVERAGE A HALF TO ONE INCH...HOWEVER 
 LOCALIZED RAINFALL AMOUNTS OF OVER TWO INCHES IS POSSIBLE IN 
 HEAVIER STORMS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES

&&

$$

KIELTYKA
374 
WGUS61 KCLE 140302
FFACLE

FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
1102 PM EDT FRI MAY 13 2011

OHZ009>014-019>023-029>033-038-047-089-140415-
/O.CAN.KCLE.FA.A.0007.000000T0000Z-110514T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-HURON-MEDINA-
SUMMIT-PORTAGE-TRUMBULL-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
HOLMES-KNOX-ASHTABULA LAKESHORE-
INCLUDING THE CITIES OF...SANDUSKY...LORAIN...CLEVELAND...
MENTOR...CHARDON...JEFFERSON...NORWALK...MEDINA...AKRON...
RAVENNA...WARREN...MANSFIELD...ASHLAND...WOOSTER...CANTON...
YOUNGSTOWN...MILLERSBURG...MOUNT VERNON...ASHTABULA
1102 PM EDT FRI MAY 13 2011

...FLOOD WATCH IS CANCELLED...

THE FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL OHIO AND NORTHEAST
OHIO HAS BEEN CANCELLED. 

THE THREAT OF WIDESPREAD HEAVY RAINFALL HAS DECREASED. 

$$

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this flood watch went out at May 13, 7:40 AM EDT, 1 hour 47 minutes earlier.

Area forecast discussion, May 13, 7:40 AM EDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
740 AM EDT FRI MAY 13 2011

.SYNOPSIS...
A LOW PRESSURE SYSTEM OVER THE MIDDLE MISSISSIPPI VALLEY WILL
MOVE OVER THE AREA TONIGHT AND LINGER THROUGH THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
WARM FRONT LINGERING NEAR THE ERIE LAKESHORE EAST OF CLEVELAND WILL
FINALLY LIFT NORTH OF THE AREA THIS MORNING.  WITH NO BOUNDARIES TO
FOCUS ON DONT EXPECT MUCH IN THE WAY OF PRECIP THIS MORNING.  DO
EXPECT ANOTHER ROUND OF TSRA THIS AFTERNOON AS CAPES PUSH ABOVE 1000
J/KG.  EXPECT A BETTER CHANCE IN THE EAST...BUT A LOT WILL DEPEND
UPON WHICH AREAS GET SUN BREAKS THIS AFTERNOON. WHERE TSRA DO
DEVELOP THE POTENTIAL EXISTS FOR SLOW MOVING HEAVY RAINERS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/...
MODELS CONTINUE TO MOVE THE LOW CURRENTLY OVER THE MIDDLE
MISSISSIPPI VALLEY OVER THE AREA OVERNIGHT...WITH THE LOW LINGERING
OVER THE AREA THROUGH THE WEEKEND.  HAVE BUMPED UP POPS FOR THE
WEEKEND TO CATEGORICAL.  THE BEST CHANCE FOR THUNDER CONTINUES TO BE
SATURDAY. MODELS A LITTLE SLOWER KICKING OUT THE LOW ON MONDAY...SO
KEPT LIKELY POPS GOING IN THE EAST.

ECMWF CONSIDERABLY COLDER THAN GFS SUNDAY AND MONDAY AS TRACK OF
LOW FURTHER SOUTH...PLUS HOWLING NORTH WIND OFF THE LAKE...AS A
RESULT BLENDED TEMPS AND TRENDED MOS TEMPS DOWNWARD.

&&

.LONG TERM /TUESDAY THROUGH THURSDAY/...
THE GFS AND ECMWF CONTINUE TO TREND CLOSER IN THE LONG RANGE AND THE
NEWS IS NOT GOOD. IT WILL TAKE THE BETTER PART OF NEXT WEEK TO GET
THE CLOSED LOW(S) TO LIFT OUT. THIS WILL KEEP THE THREAT OF SHOWERS
GOING THROUGH MOST OF THE WEEK. DRY AIR WILL TYPICALLY WRAP AROUND
THESE UPPER LOWS AND THERE WILL BE BREAKS IN THE SHOWERS...AND OTHER
TIMES WILL BE RAINY. IT IS TOO FAR IN ADVANCE TO TRY AND PIN DOWN
THE DETAILS. WILL KEEP A CHANCE OF SHOWERS EACH DAY. NORTHWEST OHIO
COULD TRY TO DRY OUT BY THURSDAY.

TEMPERATURES WILL BE HIGHLY DEPENDENT ON THE EXACT AMOUNT OF
CLOUDS AND SHOWERS. A RAINY DAY...ESPECIALLY WITH A NORTHEAST
WIND...WILL BE QUITE CHILLY. EVENTUALLY THE FLOW MAY VEER MORE
SOUTHEASTERLY IN WHICH CASE IT WILL NOT BE AS COOL. OVERALL...
TEMPERATURES WILL PROBABLY BE QUITE A BIT BELOW NORMAL ESPECIALLY
FOR HIGH TEMPERATURES...WHICH MAY HOLD IN THE 50S IN MANY AREAS THE
FIRST HALF OF NEXT WEEK...TRENDING BACK TOWARD NORMAL BY THE END OF
THE WEEK.

&&

.AVIATION /12Z FRIDAY THROUGH TUESDAY/...
CANNOT RULE OUT A BRIEF SHOWER THIS MORNING...MAYBE EVEN ISOLATED
THUNDER... BUT COVERGE WILL BE THIN AND WILL LEAVE IT OUT OF THE
TAF FORECASTS FOR THIS MORNING. ANY MORNING FOR WILL DISSIPATE BY
MID MORNING. CUMULUS WILL DEVELOP TODAY. A LAKE BREEZE IS
EXPECTED EAST OF CLEVELAND AND A WIND SHIFT IS LIKELY AT KERI
EARLY THIS AFTERNOON. EXPECT NEW SHOWERS/STORMS TO SPREAD ACROSS
THE AREA THIS AFTERNOON AND EVENING ESPECIALLY ACROSS NORTHEAST
OHIO AND NORTHWEST PENNSYLVANIA. SHOWERS AND E4EMBEDDED CONVECTION
WILL CONTINUE TONIGHT.

.OUTLOOK...SCATTERED NON-VFR SHOWERS/STORMS TONIGHT INTO
SATURDAY. NON-VFR IN RAIN AT TIMES SATURDAY NIGHT THROUGH EARLY
NEXT WEEK.

&&

.MARINE...
THE WIND ON THE LAKE WAS ALMOST LIGHT AND VARIABLE THIS MORNING. IT
SHOULD TREND MORE SOUTH AND SOUTHWEST TODAY...BUT THE GRADIENT IS
LIGHT. NEAR THE SHORE...ONSHORE FLOW WILL DEVELOP IN MANY
AREAS...ESPECIALLY EAST OF CLEVELAND AND ON THE CANADIAN SIDE.
MARINERS WILL HAVE TO KEEP AN EYE OUT FOR THUNDERSTORMS WHICH COULD
BRING LOCALLY HIGHER WIND/WAVES AND POOR VISIBILITY.

AS THE SURFACE LOW PRESSURE CENTER GETS CLOSER TO LAKE ERIE...THE
FLOW WILL LIKELY BACK TOWARD THE SOUTHEAST AND EVENTUALLY BY SUNDAY
A NORTHEAST FLOW IS EXPECTED. THE GRADIENT SHOULD TIGHTEN AS HIGH
PRESSURE BUILDS ACROSS CANADA AND A PROLONGED PERIOD OF NORTHEAST
FLOW IS LIKELY EARLY NEXT WEEK. THE WIND COULD APPROACH GALES SUNDAY
AND MONDAY AND IT WILL TAKE MUCH OF NEXT WEEK TO SETTLE THE LAKE
DOWN.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...DJB
NEAR TERM...DJB
SHORT TERM...DJB
LONG TERM...KOSARIK
AVIATION...KOSARIK
MARINE...KOSARIK
Hazardous weather outlook, May 13, 5:25 AM EDT, 4 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
525 AM EDT FRI MAY 13 2011

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-140930-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
525 AM EDT FRI MAY 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS WILL REDEVELOP ACROSS THE FORECAST AREA THIS
AFTERNOON. THERE IS THE POTENTIAL FOR LOCALIZED FLOODING AGAIN
TODAY AS SOME OF THE STORMS WILL BE SLOW MOVING HEAVY RAIN
PRODUCERS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

RAIN WILL CONTINUE ON AND OFF THROUGH THE WEEKEND. THIS MAY PUSH
SOME OF THE RIVERS AND CREEKS INTO FLOOD AS WELL AS CAUSE FLOODING
OF SOME LOW LYING AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-140930-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
525 AM EDT FRI MAY 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS THE POTENTIAL FOR GALE FORCE WINDS ON LAKE ERIE SUNDAY
INTO MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 9:03 PM EDTSevere Thunderstorm WarningCLEMarion42 min
May 13, 12:52 PM EDTFlash Flood WarningCLECuyahoga, Geauga, Lake5 hr
May 13, 2:16 PM EDTSevere Thunderstorm WarningCLEMahoning44 min
May 13, 2:23 PM EDTAreal Flood AdvisoryCLEAshtabula, Geauga, Lake, Mahoning, Portage, Stark and 1 more5 hr
May 13, 2:34 PM EDTSevere Thunderstorm WarningCLEAshtabula, Geauga, Trumbull41 min
May 13, 2:56 PM EDTFlash Flood WarningCLEAshtabula, Geauga, Trumbull3 hr
May 13, 3:38 PM EDTAreal Flood AdvisoryCLEAshland, Richland112 min
May 13, 4:13 PM EDTSevere Thunderstorm WarningCLEPortage62 min
May 13, 4:40 PM EDTAreal Flood WarningCLEMedina, Portage, Stark, Summit, Wayne4 hr
May 13, 4:46 PM EDTSevere Thunderstorm WarningCLEMedina, Summit, Wayne28 min
May 13, 5:58 PM EDTAreal Flood WarningCLEAshtabula, Geauga, Trumbull5 hr
May 13, 6:06 PM EDTRiver Flood WarningCLELake5 hr
May 13, 7:26 PM EDTRiver Flood WarningCLEStark4 hr

Nearby

Flood Watches in Ohio, 2011Every flood watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.